Alert archive / Georgia / Special Weather Statements in 2015

Special Weather Statement, NWS Atlanta, GA

July 21, 2015Coweta County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 21, 2015, 9:43 PM EDT for Coweta County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 21, 2015, 9:43 PM EDT (01:43 UTC)
Expired
Jul 21, 2015, 10:15 PM EDT
In force
32 min
Issued by
NWS Atlanta, GA

County Coweta County, GA

The radar

The Atlanta radar (KFFC), 32 km from the middle of the area, began a volume at 01:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.7 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2015-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1188 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2015-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1188 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
1697 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

469 
WWUS82 KFFC 220143
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
943 PM EDT TUE JUL 21 2015
 
GAZ052-053-220215-
HEARD GA-COWETA GA-
943 PM EDT TUE JUL 21 2015

...SIGNIFICANT WEATHER ADVISORY FOR HEARD AND COWETA COUNTIES UNTIL
1015 PM EDT...

AT 943 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTH OF CORINTH...OR 8 MILES WEST OF
NEWNAN...MOVING EAST AT 20 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO 
           GROUND LIGHTNING. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD 
           NOT BE USED UNLESS IN AN EMERGENCY. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
NEWNAN...GRANTVILLE...MORELAND...CORINTH...EAST NEWNAN...POWERS
CROSSROADS AND HANDY.

LAT...LON 3343 8500 3344 8499 3334 8472 3322 8479
      3322 8485 3319 8485 3319 8486 3320 8486
      3320 8487 3322 8486 3322 8495 3328 8507
TIME...MOT...LOC 0143Z 290DEG 17KT 3334 8495 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 21, 7:38 PM EDT, 2 hours 5 minutes earlier.

Area forecast discussion, Jul 21, 7:38 PM EDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
738 PM EDT TUE JUL 21 2015

.UPDATE...
MAINLY UPDATED THE ZONES EARLIER FOR POPS AND TO EXPIRE THE HEAT
ADVISORY.

HRRR KEEPS THE CONVECTION CURRENTLY ACROSS THE NORTHERN ZONES
GOING UNTIL JUST BEFORE MIDNIGHT AND THIS SEEMS REASONABLE AS THE
STORMS CONTINUE TO THRIVE ON SURFACE INSTABILITY. HAVE ORIENTED
POPS ACCORDING TO THE TRENDS ON RADAR AND THE HRRR.

HAVE ALSO MADE HOURLY ADJUSTMENTS TO THE HOURLY TEMPS AND DEWS.

&&

.PREV DISCUSSION... /ISSUED 332 PM EDT TUE JUL 21 2015/

SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...

LATEST SURFACE ANALYSIS ACROSS THE AREA INDICATES A SURFACE TROUGH
CONTINUES FROM THE EASTERN CAROLINAS THROUGH SOUTHEAST GEORGIA AND
FOR THE SECOND STRAIGHT DAY HAS BEEN THE FOCUS FOR EARLY SHOWER
AND THUNDERSTORM DEVELOPMENT. AREA WAS QUITE PRONOUNCED FOR MUCH
OF THE EARLY AFTERNOON AND INITIALIZED GRIDS WITH LIKELY POPS.
MESOANALYSIS INDICATES A SECONDARY STRONG INSTABILITY AXIS FROM
WEST CENTRAL GA THROUGH THE ATLANTA METRO WITH SURFACE BASED CAPE
IN EXCESS OF 4000 J/KG. THIS HAS BEEN THE IMPETUS FOR ADDITIONAL
STRONG TO SEVERE STORMS FOR THE METRO WITH STORMS PROGRESSING TO
THE SOUTHEAST AND LIKELY TO CONTINUE AFFECTING AFTERNOON COMMUTE.
MICROBURST COMPOSITE WAS ALSO MAXIMIZED IN THIS AREA AS A RESULT
OF THE COMBINATION OF AFOREMENTIONED CAPE AND CONTINUED IMPRESSIVE
DOWNDRAFT CAPE OF ALMOST 1400 J/KG.

LOOKS LIKE PRETTY MUCH STATUS QUO FOR WED AS SURFACE TROUGH DOES
MEANDER NORTH AND SOUTH BUT LARGELY REMAINS OVER CENTRAL GA AND A
PLAYER IN THE DEVELOPMENT OF STORMS. ELSEWHERE...TOUGH TO TIME AND
PLACE INDIVIDUAL SHORTWAVE ELEMENTS IN MEAN WESTERLY FLOW ALOFT
BUT THERE LOOKS TO BE AT LEAST SOME FAVORABLE ENERGY COMING IN
DURING THE AFTERNOON.; ALONG WITH CONTINUED HIGH CAPE
VALUES...SHOULD HAVE NO PROBLEMS REALIZING AT LEAST CLIMO POPS
WITH SOME AREAS CLOSE TO LIKELY FOR WED AFTERNOON.

DEESE

LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
GFS AND THE EUROPEAN MODELS ARE FAIRLY CONSISTENT STARTING THE LONG
TERM WITH WNW UPPER LEVEL FLOW AND A NEARLY STATIONARY FRONT ACROSS
THE N TO CENTRAL GA AREA. THE FRONT SEEMS TO MEANDER ACROSS THE AREA
THROUGH THE LONG TERM AS THE UPPER FLOW BECOMES MORE NNW FRIDAY AND
THROUGH THE WEEKEND. THE UPPER FLOW COULD BE FAIRLY ACTIVE WITH SHORT
WAVE ACTIVITY UNTIL IT BECOMES MORE NORTHERLY BY THE WEEKEND.
THE GFS AND EUROPEAN START TO DIFFER BY SUNDAY WITH THE GFS NOSING IN
MORE OF AN UPPER RIDGE FOR N GA AND THE EUROPEAN MORE OF AN EASTERN
SEABOARD TROUGH AND THIS CONTINUES THROUGH MONDAY.
GENERALLY EXPECT MAINLY AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS EACH DAY. THIS PATTERN WILL HELP LOWER DAYTIME
HIGHS AND ASSOCIATED HEAT INDEX VALUES TOWARD WEEKS END.

FORECAST TEMPERATURES ARE RUNNING NEAR TO A FEW DEGREES ABOVE
NORMAL DURING THE LONG TERM PERIOD.

BDL

&&

.AVIATION...
00Z UPDATE...

OUTFLOW BOUNDARY CURRENTLY GOING ACROSS THE AIRFIELD. BEHIND THE
OUTFLOW...PRECIP CHANCES WILL BE MINIMAL. WINDS WILL BE A MORE
NORTHERLY DIRECTION BEHIND THE OUTFLOW...AND THEN EVENTUALLY
SWITCH BACK TO THE WEST BY EARLY MORNING. DIURNAL CU AND STORMS
EXPECTED AGAIN TOMORROW.

//ATL CONFIDENCE...00Z UPDATE...
HIGH CONFIDENCE ALL ELEMENTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          74  95  72  93 /  40  40  40  50
ATLANTA         76  92  72  90 /  50  40  40  50
BLAIRSVILLE     67  87  66  85 /  30  40  40  50
CARTERSVILLE    74  92  73  89 /  40  40  40  50
COLUMBUS        77  95  74  93 /  40  40  30  50
GAINESVILLE     73  92  72  90 /  40  40  40  50
MACON           77  98  74  95 /  30  50  50  50
ROME            73  90  72  88 /  40  40  40  50
PEACHTREE CITY  75  93  74  91 /  40  40  40  50
VIDALIA         78  98  76  95 /  30  40  50  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jul 21, 7:21 PM EDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
721 PM EDT TUE JUL 21 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-222330-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
721 PM EDT TUE JUL 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT...

ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THIS
EVENING.

WEATHER HAZARDS EXPECTED...

GUSTY WINDS...FREQUENT LIGHTNING AND BRIEF HEAVY RAINFALL...CAN BE
EXPECTED WITH ANY STRONG THUNDERSTORMS. ISOLATED STORMS COULD
PRODUCE DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

HEAT INDICES OF 105 OR GREATER WILL BE POSSIBLE OVER PORTIONS OF
CENTRAL GEORGIA ON WEDNESDAY.

ISOLATED STRONG THUNDERSTORMS WILL BE POSSIBLE DURING THE AFTERNOON AND
EVENING HOURS MOST EVERY DAY. GUSTY WINDS...FREQUENT LIGHTNING AND
BRIEF HEAVY RAINFALL WILL BE THE MAIN HAZARDS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Special weather statement, Jul 21, 8:36 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
836 PM EDT TUE JUL 21 2015

GAZ054>057-220100-
HENRY GA-SPALDING GA-CLAYTON GA-FAYETTE GA-
836 PM EDT TUE JUL 21 2015

...SIGNIFICANT WEATHER ADVISORY FOR HENRY...SPALDING...CLAYTON AND
FAYETTE COUNTIES UNTIL 900 PM EDT...

AT 835 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FAYETTEVILLE...MOVING SOUTHEAST AT 30 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GRIFFIN...MCDONOUGH...FAYETTEVILLE...JONESBORO...RIVERDALE...
HAMPTON...LOVEJOY...LOCUST GROVE...BROOKS...WOOLSEY...SUNNY SIDE...
HIGHLAND MILLS...ATLANTA MOTOR SPEEDWAY...JW SMITH RESERVOIR...
VAUGHN...LAKE HORTON...LAKE SPIVEY...ZETELLA...LUELLA AND IRONDALE.

LAT...LON 3349 8457 3359 8439 3337 8407 3320 8437
      3320 8439
TIME...MOT...LOC 0035Z 320DEG 25KT 3347 8442
Special weather statement, Jul 21, 8:55 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
855 PM EDT TUE JUL 21 2015

GAZ067-078-079-220130-
HARRIS GA-TALBOT GA-MERIWETHER GA-
855 PM EDT TUE JUL 21 2015

...SIGNIFICANT WEATHER ADVISORY FOR HARRIS...TALBOT AND MERIWETHER
COUNTIES UNTIL 930 PM EDT...

AT 855 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PINE MOUNTAIN...OR NEAR HAMILTON...MOVING
SOUTHEAST AT 15 MPH.

  HAZARD...WINDS 40 TO 50 MPH...UP TO PENNY SIZED HAIL AND FREQUENT
           LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
HAMILTON...MANCHESTER...PINE MOUNTAIN...WAVERLY HALL...WARM
SPRINGS...WOODLAND...PINE MOUNTAIN-CALLAWAY GARDENS...DURAND...PINE
MOUNTAIN VALLEY...F.D. ROOSEVELT STATE PARK...ELLERSLIE...CATAULA AND
FLINT HILL.

LAT...LON 3284 8499 3287 8494 3287 8486 3291 8486
      3296 8477 3274 8449 3258 8483 3258 8486
TIME...MOT...LOC 0055Z 326DEG 11KT 3284 8486
Special weather statement, Jul 21, 8:59 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
859 PM EDT TUE JUL 21 2015

GAZ055>057-220130-
HENRY GA-SPALDING GA-CLAYTON GA-
859 PM EDT TUE JUL 21 2015

...SIGNIFICANT WEATHER ADVISORY FOR HENRY...SPALDING AND CLAYTON
COUNTIES UNTIL 930 PM EDT...

AT 859 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HAMPTON...OR 8 MILES SOUTHEAST OF
FAYETTEVILLE...MOVING SOUTHEAST AT 25 MPH.

  HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL AND FREQUENT
           CLOUD TO GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GRIFFIN...HAMPTON...LOVEJOY...LOCUST GROVE...SUNNY SIDE...EAST
GRIFFIN...LUELLA...HIGHLAND MILLS...ATLANTA MOTOR SPEEDWAY...JW SMITH
RESERVOIR...VAUGHN...WALKER MILL...TOWALAGA...BIRDIE...ROVER...
EXPERIMENT AND BONANZA.

LAT...LON 3332 8439 3334 8439 3334 8438 3336 8440
      3341 8439 3343 8440 3350 8426 3331 8407
      3330 8407 3330 8410 3329 8409 3325 8412
      3322 8413 3320 8417 3319 8433 3330 8441
TIME...MOT...LOC 0059Z 312DEG 24KT 3338 8433
Special weather statement, Jul 21, 9:19 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
919 PM EDT TUE JUL 21 2015

GAZ052-220145-
HEARD GA-
919 PM EDT TUE JUL 21 2015

...SIGNIFICANT WEATHER ADVISORY FOR HEARD COUNTY UNTIL 945 PM EDT...

AT 918 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FRANKLIN...MOVING SOUTHEAST AT 15 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
FRANKLIN...CENTRALHATCHEE AND CORINTH.

LAT...LON 3331 8519 3339 8510 3332 8498 3328 8496
      3328 8495 3326 8495 3323 8494 3319 8503
      3318 8505 3318 8506
TIME...MOT...LOC 0118Z 310DEG 12KT 3332 8510
Special weather statement, Jul 21, 9:29 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
929 PM EDT TUE JUL 21 2015

GAZ078-079-220200-
HARRIS GA-TALBOT GA-
929 PM EDT TUE JUL 21 2015

...SIGNIFICANT WEATHER ADVISORY FOR HARRIS AND TALBOT COUNTIES UNTIL
1000 PM EDT...

AT 928 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WAVERLY HALL...OR 9 MILES NORTHWEST OF
TALBOTTON...MOVING SOUTHEAST AT 15 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
TALBOTTON...MANCHESTER...WAVERLY HALL...WOODLAND...JUNCTION CITY...
GENEVA...BALDWINVILLE...BOX SPRINGS...JUNIPER...BAUGHVILLE...OLIVE
BRANCH...PO BIDDY CROSSROADS AND FLINT HILL.

LAT...LON 3285 8469 3285 8460 3267 8437 3264 8437
      3260 8441 3254 8453 3255 8453 3254 8456
      3253 8456 3252 8458 3253 8461 3253 8467
      3254 8468 3256 8467 3256 8469 3258 8470
      3258 8471 3273 8483
TIME...MOT...LOC 0128Z 322DEG 14KT 3275 8467
Special weather statement, Jul 21, 9:43 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
943 PM EDT TUE JUL 21 2015

GAZ052-053-220215-
HEARD GA-COWETA GA-
943 PM EDT TUE JUL 21 2015

...SIGNIFICANT WEATHER ADVISORY FOR HEARD AND COWETA COUNTIES UNTIL
1015 PM EDT...

AT 943 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTH OF CORINTH...OR 8 MILES WEST OF
NEWNAN...MOVING EAST AT 20 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
NEWNAN...GRANTVILLE...MORELAND...CORINTH...EAST NEWNAN...POWERS
CROSSROADS AND HANDY.

LAT...LON 3343 8500 3344 8499 3334 8472 3322 8479
      3322 8485 3319 8485 3319 8486 3320 8486
      3320 8487 3322 8486 3322 8495 3328 8507
TIME...MOT...LOC 0143Z 290DEG 17KT 3334 8495

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 8:24 PM EDTSpecial Weather StatementFFCMeriwether36 min
Jul 21, 8:36 PM EDTSpecial Weather StatementFFCClayton, Fayette, Spalding24 min
Jul 21, 8:55 PM EDTSpecial Weather StatementFFCHarris35 min
Jul 21, 8:59 PM EDTSpecial Weather StatementFFCSpalding31 min
Jul 21, 9:19 PM EDTSpecial Weather StatementFFCHeard26 min
Jul 21, 9:29 PM EDTSpecial Weather StatementFFCTalbot31 min
Jul 21, 9:59 PM EDTSpecial Weather StatementFFCTalbot31 min
Jul 22, 4:02 AM EDTHeat AdvisoryFFCBaldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 34 more16 hr
Jul 22, 3:45 PM EDTSpecial Weather StatementFFCDade30 min
Jul 22, 4:13 PM EDTSpecial Weather StatementFFCCatoosa, Walker32 min
Jul 22, 4:15 PM EDTSpecial Weather StatementFFCFloyd30 min
Jul 22, 4:40 PM EDTSpecial Weather StatementFFCCobb35 min
Jul 22, 4:45 PM EDTSpecial Weather StatementFFCWhitfield30 min
Jul 22, 5:07 PM EDTSpecial Weather StatementFFCMurray38 min
Jul 22, 5:16 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Murray44 min
Jul 22, 5:31 PM EDTSpecial Weather StatementFFCCrisp29 min
Jul 22, 5:41 PM EDTSpecial Weather StatementFFCGordon34 min
Jul 22, 5:52 PM EDTSevere Thunderstorm WarningFFCDawson, Fannin, Gilmer, Pickens38 min
Jul 22, 6:13 PM EDTSpecial Weather StatementFFCPickens32 min
Jul 22, 6:17 PM EDTSpecial Weather StatementFFCHarris, Troup28 min
Jul 22, 6:32 PM EDTSpecial Weather StatementFFCDouglas28 min
Jul 22, 6:47 PM EDTSpecial Weather StatementFFCHarris28 min
Jul 22, 6:59 PM EDTSpecial Weather StatementFFCClayton31 min
Jul 22, 7:25 PM EDTSpecial Weather StatementFFCTalbot35 min
Jul 22, 7:32 PM EDTSpecial Weather StatementFFCClayton28 min

Nearby

Special Weather Statements in Georgia, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.